# SDR CA121015011

- Difficulty date: October 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Part number: 23088484
- Condition: Faulted
- Location: Engine
- Part time: 1,518 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT FIRST STARTED EXPERIENCING NUISANCE FADEC DEGRADE FAULTS IAW RR CSL-6125 ON JULY 19, 2012.  SINCE JULY THESE FAULTS HAVE REOCCURRED ON AN INCREASING BASIS WITH HRS FLOWN AND PRIOR TO SOFTWARE UPGRADE WERE REOCCURRING ALMOST EVERY FLIGHT.  THE ECU WAS SHIPPED FOR UPGRADE TO THE LATEST SOFTWARE VERSION.  A LOANER RENTAL ECU WAS INSTALLED AND OPERATED FOR 20.3 HRS WITHOUT ISSUE.  THE CUSTOMER`S ECU WAS REINSTALLED AND OPERATED 7. 2 HOURS WHEN THE FADEC DEGRADE NUISANCE FAULTS RETURNED THE SAME AS BEFORE REOCCURRING ALMOST EVERY FLIGHT DURING THE DAY.
